# SDR SWAA2022011042546

- Difficulty date: November 10, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Body Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY PNL 192BR ATTACH FLANGES HAVE 2 BROKENRECPTICALS IN FWD AREA. 8-81 ; / [01] REMOVED AND REPLACED 2 ATTACHED FLANGES AT RT BODY PNL 192BR IAW SRM 51-40-02-0G-0; [02] VERIFIED STEP 1.
